# SDR AMTA200800173

- Difficulty date: February 28, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532GB HAS PITTING CORROSION ON LWR SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORRIOSION ON LWR FUEL TANK ACCESS LANDING 532GB IAW SRM 51-10-02-0G, ROG MAT .202, MAT LOSS .002, REM MAT .200, FOUND TO BE WITNIN LIMITS IAW SRM 57-20-01-1A-1, PERFORMED FLAP PEENING IAW SRM 51-20-06 AND SOPM.  (K)
